Intersection Theory in Analytic Geometry.
Mathematische Annalen, Tome 180 (1969), pp. 175-204
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1969__180_161797,
author = {R.N. DRAPER},
title = {Intersection {Theory} in {Analytic} {Geometry.}},
journal = {Mathematische Annalen},
pages = {175--204},
year = {1969},
volume = {180},
zbl = {0157.40502},
url = {http://geodesic.mathdoc.fr/item/MAN_1969__180_161797/}
}
R.N. DRAPER. Intersection Theory in Analytic Geometry.. Mathematische Annalen, Tome 180 (1969), pp. 175-204. http://geodesic.mathdoc.fr/item/MAN_1969__180_161797/